# SDR ASOA20140318053T

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 33,479 hours, 32,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1452437001
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT SIDE OMEGA BEAM TOPCAP WAS FOUND CORRODED AT FRAME 59.  MAINTENANCE R & R THE RT SIDE OMEGA BEAM GUSSET AT FRAME 59 IAW SRM 51-40-02
